Shakti Bala, and S. J Gupta. "Generalized Quadratic Mean Function of Entire Functions Defined by Dirichlet Series (III)." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 15.15 (1974): 46-51. <http://eudml.org/doc/237849>.
@article{ShaktiBala1974, author = {Shakti Bala, S. J Gupta}, journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας}, language = {eng}, number = {15}, pages = {46-51}, title = {Generalized Quadratic Mean Function of Entire Functions Defined by Dirichlet Series (III)}, url = {http://eudml.org/doc/237849}, volume = {15}, year = {1974}, }
TY - JOUR AU - Shakti Bala AU - S. J Gupta TI - Generalized Quadratic Mean Function of Entire Functions Defined by Dirichlet Series (III) JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας PY - 1974 VL - 15 IS - 15 SP - 46 EP - 51 LA - eng UR - http://eudml.org/doc/237849 ER -